# SDR FDEA201809062370

- Difficulty date: September 6, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 71,588 hours, 17,600 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA71691
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 AIR CONDITIONING COMPARTMENT DOOR CUT OUT STA 587, L-32L AFT UPPER CORNER AREA FOUND CRACK. CRACK REPAIRED AS PER SRM 53-20-15-2R FIG 201 REPAIR 3, REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
